Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/226528
Title: Анализ устойчивости точных A-оптимальных планов экспериментов для линии регрессии при квадратичном изменении дисперсии наблюдений
Authors: Акинфин, А. В.
Кирлица, В. П.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
Issue Date: 1999
Publisher: Минск : Універсітэцкае
Citation: Вестник Белорусского государственного университета. Сер. 1, Физика. Математика. Информатика. – 1999. – № 1. – С. 49-51.
Abstract: The problem of construction of A-optimal linear designs of observation under quadratical changing of variance of observations is investigated. It has been demonstrated that exact D-optimal designs of experiments are more stable than A-optimal designs.
URI: http://elib.bsu.by/handle/123456789/226528
ISSN: 0321-0367
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:1999, №1 (январь)

Files in This Item:
File Description SizeFormat 
49-51.pdf544,68 kBAdobe PDFView/Open
Show full item record Google Scholar



PlumX

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.